MathSciNet Relay Station
MathSciNet bibliographic data
MR1273413 14D07 (14C30 32G20 32J25)
Cattani, Eduardo; Deligne, Pierre; Kaplan, Aroldo On the locus of Hodge classes. J. Amer. Math. Soc. 8 (1995), no. 2, 483–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement